RT Journal Article T1 Finite approximations to Cech homology A1 Giraldo, A. A1 Alonso Morón, Manuel A1 Romero Ruiz Del Portal, Francisco A1 Rodríguez Sanjurjo, José Manuel AB We show in this paper how to represent intrinsically Cech homology of compacta, in terms of inverse limits of discrete approximations. We establish some relations between inverse limits and non-continuous homotopies and, as a consequence, we get a strong form of the classical continuity property of Cech homology. PB Elsevier Science B.V. (North-Holland) SN 0022-4049 YR 2001 FD 2001-09-07 LK https://hdl.handle.net/20.500.14352/57281 UL https://hdl.handle.net/20.500.14352/57281 LA eng NO Giraldo, A., Alonso Morón, M., Romero Ruiz Del Portal, F., Rodríguez Sanjurjo, J. M. «Finite Approximations to Čech Homology». Journal of Pure and Applied Algebra, vol. 163, n.o 1, septiembre de 2001, pp. 81-92. DOI.org (Crossref), https://doi.org/10.1016/S0022-4049(00)00158-4. NO DGES DS Docta Complutense RD 6 abr 2025